Open Mathematics (May 2025)

Majorization-type inequalities for (m, M, ψ)-convex functions with applications

  • Dragomir Silvestru Sever,
  • Bradanović Slavica Ivelić,
  • Lovričević Neda

DOI
https://doi.org/10.1515/math-2025-0130
Journal volume & issue
Vol. 23, no. 1
pp. 1 – 13

Abstract

Read online

In 2001, S. S. Dragomir introduced a generalized class of convexity, the so-called (m,M,ψ)\left(m,M,\psi )-convex functions, which covers many other classes of convexity. In this article, we prove some useful characterizations of this generalized class of convex functions. We obtain majorization-type inequalities for (m,M,ψ)\left(m,M,\psi )-convex functions, providing also applications to new estimates for some well-known mean inequalities.

Keywords